ON DUAL BAER MODULES


Tuetuencue D. , Tribak R.

GLASGOW MATHEMATICAL JOURNAL, vol.52, pp.261-269, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52
  • Publication Date: 2010
  • Doi Number: 10.1017/s0017089509990334
  • Title of Journal : GLASGOW MATHEMATICAL JOURNAL
  • Page Numbers: pp.261-269

Abstract

In this paper we introduce T-non-cosingular modules, dual Baer modules and K-modules. We prove that a module M is lifting and T-non-cosingular if and only if it is a dual Baer and K-module. Rings for which all modules are dual Baer are precisely determined. We also give a necessary condition for a finite direct sum of dual Baer modules to be dual Baer.